# SDR YENA20090414034

- Difficulty date: April 11, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000025
- Aircraft time: 8,470 hours, 5,221 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7023460803
- Part serial: 05062038
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 8,918 hours, 5,594 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1259, BOS-IAD, CA'S MFD FLICKERED THEN WENT BLANK.  ACCOMPANIED BY ACRID ELECTRIC SMOKE SMELL.  NO MFD FAULT OR ASSOCIATED EICAS MESSAGE APPEARED.  PERFORMED FIM TASK 21-20-00-810-801.  EXAMINED COCKPIT, FOUND MFD 1 INOP & SMELL ISOLATED TO DU2, REMOVED AND REPLACED MFD 1 PER AMM 31-61-01-04.  OPS CHECKS NORMAL PER AMM 31-61-01-05.
